# SDR 2014FA0000027

- Difficulty date: December 12, 2013
- Submitted: January 17, 2014
- Operation: General aviation
- Aircraft: N181SA
- Make and model: Cessna 206H
- Aircraft serial: 20608192
- System (JASC): 2730 · Elevator Control System
- Part: Sprocket
- Condition: Sheared
- Location: Elevator Trim
- Part time: 3,278 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, ELEVATOR TRIM BECAME STIFF AND ELECTRIC TRIM WOULD NOT OPERATE. FOLLOWED BY COMPLETE LOSS OF ELEVATOR TRIM ABILITY.  DURING INSPECTION FOUND CHAIN SPROCKET ON ELEVATOR TRIM HAD SHEARED FROM TRIM ACTUATOR ASSY.
